Orthogonal orientations for solvation of polymer molecules in smectic solvents - art. no. 017801

  • Posted on: 16 September 2014
  • By: yethiraj
TitleOrthogonal orientations for solvation of polymer molecules in smectic solvents - art. no. 017801
Publication TypeJournal Article
Year of Publication2006
AuthorsLink S., Chang W.S, Yethiraj A., Barbara P.F
JournalPhysical Review LettersPhysical Review Letters
Volume9601
Pagination7801
Date PublishedJan 13
Accession Number002JS-0094
Short TitlePhys. Rev. Lett.